Mathematical Research Letters

Volume 7 (2000)

Number 2

Cohomology of Coxeter groups and Artin groups

Pages: 213 – 232

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n2.a7

Authors

C. de Concini (Università di Roma “La Sapienza")

M. Salvetti (Università di Pisa)

Abstract

Given a finite Coxeter system $(\W, S )$, we exhibit an explicit “small” resolution of the trivial $\Bbb Z[\W]$-module. This is obtained by an explicit combinatorial construction of $k(\W ,1)$, which is described as a CW-complex with cells corresponding to {\it flags} in $S$. Some applications are given.

Full Text (PDF format)